Spectral parametrization of non-selfadjoint Hill's operators

Jean Jacques Sansuc, Vadim Tkachenko

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

For the set of Hill operators L = -(d2/dx2) + q(x) with π-periodic potentials q(x) ∈ L2[0, π] a spectral parametrization is given using a complete system of independent parameters.

Original languageEnglish
Pages (from-to)366-384
Number of pages19
JournalJournal of Differential Equations
Volume125
Issue number2
DOIs
StatePublished - 1 Mar 1996
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Spectral parametrization of non-selfadjoint Hill's operators'. Together they form a unique fingerprint.

Cite this